MathSciNet Relay Station
MathSciNet bibliographic data
MR1823865 11F67 (11G05 11G40)
Ono, Ken Nonvanishing of quadratic twists of modular $L$-functions and applications to elliptic curves. J. Reine Angew. Math. 533 (2001), 81–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement